MathSciNet Relay Station
MathSciNet bibliographic data
MR286774 (44 #3983) 10.64
Elliott, P. D. T. A. On inequalities of large sieve type. Acta Arith. 18 1971 405–422.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement